# SDR MALA030487

- Difficulty date: November 1, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N529XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2363
- System (JASC): 2150 · Cabin Cooling System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3420, CREW REPORTED FUMES IN COCKPIT.  A STRONG BURNED OIL ODOR COMING FROM CABIN AIR SYSTEM.  COULD NOT ISOLATE TO ONE PACK OR ENGINE AIR COMMON TO ALL.  AIR RETURN TO YQR.  MAINTENANCE DETERMINED FOUL ODOR TO BE COMING FROM STATION GROUND CARD IT RAN ALL NIGHT FILLING ENTIRE A/C AND SYSTEMS.  PERFORMED TWO PACK BURNS AND SANITIZED AIR.  ODOR CHECK GOOD.
